Alert archive / Louisiana / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 19, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Feb 3, 2006, 12:02 PM CST for Winn Parish, Louisiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2006, 12:02 PM CST (18:02 UTC)
- Expired
- Feb 3, 2006, 12:45 PM CST
- In force
- 43 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Winn Parish, LA
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1572 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 10:00 AM CST, 2 hours 2 minutes earlier.
Area forecast discussion, Feb 3, 10:00 AM CST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1000 AM CST FRI FEB 3 2006 .UPDATE... SURFACE OBSERVATIONS SHOW COLD FRONT IS STILL IN CENTRAL OK AT 15Z...W/OVERCAST SKIES AHEAD OF IT. 12Z KSHV SOUNDING SHOWS AS MODERATELY UNSTABLE AIRMASS IN PLACE...W/EMBEDDED -TSRA JUST SW OF KTYR AND STARTING TO FIRE ELSEWHERE. WILL UPDATE TO MENTION THIS...AND ADJUST GRIDS TO CURRENT CONDITIONS. && .PREV DISCUSSION... (ISSUED 442 AM CST FRI FEB 3 2006) DISCUSSION... A FRONTAL BOUNDARY JUST NORTH OF I30 THIS MORNING WILL MOVE THROUGH THE AREA TODAY...AS AN ASSOCIATED UPPER LEVEL TROUGH SWINGS THROUGH THE MISSISSIPPI VALLEY THIS EVENING. UPPER LEVEL DISTURBANCES MOVING ALONG AND AHEAD OF THIS BOUNDARY WILL TRY TO SQUEEZE SOME PRECIPITATION OUT OF THE AIRMASS...BUT LIGHT RAIN AND SHOWERS MAY BE ALL THAT IS GENERATED ACROSS MUCH OF THE AREA TODAY. MODELS DO SHOW A SURFACE LOW DEVELOPING AROUND WEST CENTRAL LOUISIANA THIS MORNING...THIS FEATURE IS EXPECTED TO MOVE NORTHEAST AHEAD OF THE BOUNDARY THIS AFTERNOON AND EVENING. IF THIS HAPPENS SHOWER AND THUNDERSTORM ACTIVITY WILL BE OBSERVED ACROSS PARTS OF NORTHERN LOUISIANA AND SOUTHEAST ARKANSAS THIS AFTERNOON. GUIDANCE THINKS CLOUDS AND RAIN SHOULD HOLD MAX TEMPS DOWN WITH APPROACHING FRONT THIS AFTERNOON...SO NO MORE THAN A TEN DEGREE WARM UP HAS BEEN FORECASTED FOR TODAY. ANOTHER DISTURBANCE APPROACHES MONDAY PUTTING A SLIGHT CHANCE OF RAIN IN THE FORECAST...OTHERWISE A MOSTLY DRY FORECAST IS ON TAP THROUGH MUCH OF THE SEVEN DAY FORECAST. ELEVEN && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 17/44
Hazardous weather outlook, Feb 3, 12:00 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST FRI FEB 3 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-041200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST FRI FEB 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COLD FRONT WILL MOVE THROUGH THE FOUR STATE REGION THIS AFTERNOON AND EVENING...RESULTING IN SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE FRONT. ISOLATED SEVERE STORMS WILL BE POSSIBLE IN NORTHWEST AND NORTH CENTRAL LOUISIANA... WITH LARGE HAIL BEING THE MAIN THREAT. THIS ACTIVITY IS NOT EXPECTED TO BE WIDESPREAD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...SHOULD NOT BE NEEDED THIS AFTERNOON AND TONIGHT. 44
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 10:48 AM CST | Severe Thunderstorm Warning | SHV | De Soto | 42 min |
| Feb 3, 11:05 AM CST | Severe Thunderstorm Warning | SHV | Red River | 40 min |
| Feb 3, 11:34 AM CST | Severe Thunderstorm Warning | SHV | Caldwell | 56 min |
| Feb 3, 11:41 AM CST | Severe Thunderstorm Warning | SHV | Natchitoches | 34 min |
| Feb 3, 12:44 PM CST | Severe Thunderstorm Warning | SHV | Caldwell | 46 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.